I am looking for some advice. I have felt dreadfull over the last 2 months. My symptoms are relatively minor and senory in nature. I normally have slight balance problems, very cold feet in the evenings and nausea when I am tired. I take pregabalin for my feet and Betahistine for the nausea.
I have had a very busy socical life in Februay and March - not ususal for me - 40th birthday parties, concerts, Weddings and other things. As I had such a lot on over the weekends I was sensible and took the Mondays off on leave but I have still felt absolutely drained. I have been trying to go in later to work but not felt any better for the lie in and have taken some Fridays off too. Last week I took a weeks leave just to take it easy in the hope that this would sort me but it didn't. I have been berocca - "you but on a good day" on top of all my usual vitamins and minerals.
In addition to the tiredness cold feet have bothered me during the day which is not usual, the nausea had been worse (especially at work), blance much worse - look like a drunk weaving down the road, sensation in left hand / leg and cheek noticable reduced from what it was.
I do not normally suffer from MS fatigue but had a three week period last June where I was exhaused and drained for no obvious reason. My MS nurse said if I felt like that again I should go to my GP fur blood tests to rule out thioroid as a cause. I have made an appointment with my GP next tuesday but I feel a bit silly as there could be a cause to being run down - too many parties! What can she do anyway other that test for a cause - don't think she can do anything to make me feel better.
I can put up with this if it is only temporary but I am worried that this may be how I am now. My MS is not really relapsing and remitting it has just really been a gradual worsending of symptoms without much improvement.
I feel guilty for moaning as I am aware that symptoms are nothing compared to what many of you are dealing with but I cannot think of anything to do to make this better. I am worried that I may .have to go part time at work in the long term.
I don't think it it is the Pregabaling because I was on this for a few months before this started. Can't handle the idea of stopping this as it makes my evening bearable (cold feet).
Sorry to be such a moan and may have brought it on myself but I would be grateful for any advice.